Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having lower back pain and diarrhoea. Given flazol metronidazole. What are the function of these medicine?

Hi! My husband right now is working in Saudi Arabia... For how many days right he is suffering from a lower back pain and diarrhea , if I may say so because he had a frequent bowel movement ... He was given a prescription by his doctor a Scopinal Hyosciene-n-butylbromide Antispasmodic; Flazol Metronidazole & Ciprocin Ciproflaxacin.. May I know what are these medicines for?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  503
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Madel,

These medicines are for gut infection and associated loose motions and abdominal pain.

But surely none of them are useful for his backache.

Why should he get backache, what is his age and what does he do?

How long, what are aggravating and relieving factors, are other joints also painful.

He definitely needs consultation and further work-up.

Wish you a good health!
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor